New types of common fixed point theorems in 2-metric spaces
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2008.06.005
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Border,Kim C., 1990. "Fixed Point Theorems with Applications to Economics and Game Theory," Cambridge Books, Cambridge University Press, number 9780521388085, January.
- G. jungck & B. E. Rhoades, 1993. "Some fixed point theorems for compatible maps," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 16, pages 1-12, January.
- El Naschie, M.S., 2006. "Elementary number theory in superstrings, loop quantum mechanics, twistors and E-infinity high energy physics," Chaos, Solitons & Fractals, Elsevier, vol. 27(2), pages 297-330.
- Gerald Jungck, 1986. "Compatible mappings and common fixed points," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 9, pages 1-9, January.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Ahmed, M.A., 2009. "A common fixed point theorem for expansive mappings in 2-metric spaces and its application," Chaos, Solitons & Fractals, Elsevier, vol. 42(5), pages 2914-2920.
- Budi Nurwahyu, 2019. "Common Fixed Point Theorems on Generalized Ratio Contraction Mapping in Extended Rectangular b -Metric Spaces," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 2019, pages 1-14, December.
- El Naschie, M.S., 2007. "Feigenbaum scenario for turbulence and Cantorian E-infinity theory of high energy particle physics," Chaos, Solitons & Fractals, Elsevier, vol. 32(3), pages 911-915.
- Alp Atakan & Mehmet Ekmekci & Ludovic Renou, 2021.
"Cross-verification and Persuasive Cheap Talk,"
Papers
2102.13562, arXiv.org, revised Apr 2021.
- Renou, Ludovic & Atakan, Alp & Ekmekci, Mehmet, 2021. "Cross-verification and Persuasive Cheap Talk," CEPR Discussion Papers 16801, C.E.P.R. Discussion Papers.
- El Naschie, M.S., 2007. "On the universality class of all universality classes and E-infinity spacetime physics," Chaos, Solitons & Fractals, Elsevier, vol. 32(3), pages 927-936.
- He, Ji-Huan, 2009. "Nonlinear science as a fluctuating research frontier," Chaos, Solitons & Fractals, Elsevier, vol. 41(5), pages 2533-2537.
- El Naschie, M.S., 2008. "Deriving the largest expected number of elementary particles in the standard model from the maximal compact subgroup H of the exceptional Lie group E7(-5)," Chaos, Solitons & Fractals, Elsevier, vol. 38(4), pages 956-961.
- El Naschie, M.S., 2007. "Determining the number of Fermions and the number of Boson separately in an extended standard model," Chaos, Solitons & Fractals, Elsevier, vol. 32(3), pages 1241-1243.
- El Naschie, M.S., 2007. "A derivation of the electromagnetic coupling α0≃137.036," Chaos, Solitons & Fractals, Elsevier, vol. 31(3), pages 521-526.
- El Naschie, M.S., 2006. "On two new fuzzy Kähler manifolds, Klein modular space and ’t Hooft holographic principles," Chaos, Solitons & Fractals, Elsevier, vol. 29(4), pages 876-881.
- Zhou, Jianfeng & Song, Deyao, 2009. "The properties of a class of biorthogonal vector-valued nonseparable bivariate wavelet packets," Chaos, Solitons & Fractals, Elsevier, vol. 41(5), pages 2226-2233.
- Stakhov, Alexey, 2007. "The generalized golden proportions, a new theory of real numbers, and ternary mirror-symmetrical arithmetic," Chaos, Solitons & Fractals, Elsevier, vol. 33(2), pages 315-334.
- Rqeeb Gubran & Mohammad Imdad, 2016. "Results on Coincidence and Common Fixed Points for (?,?) g -Generalized Weakly Contractive Mappings in Ordered Metric Spaces," Mathematics, MDPI, vol. 4(4), pages 1-13, December.
- El Naschie, M.S., 2006. "Elementary prerequisites for E-infinity," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 579-605.
- Büyükkılıç, F. & Demirhan, D., 2009. "Cumulative growth with fibonacci approach, golden section and physics," Chaos, Solitons & Fractals, Elsevier, vol. 42(1), pages 24-32.
- Cho, Yeol Je & Sedghi, Shaban & Shobe, Nabi, 2009. "Generalized fixed point theorems for compatible mappings with some types in fuzzy metric spaces," Chaos, Solitons & Fractals, Elsevier, vol. 39(5), pages 2233-2244.
- J. R. Morales & E. M. Rojas, 2012. "Some Generalizations of Jungck's Fixed Point Theorem," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 2012, pages 1-19, November.
- El Naschie, M.S., 2006. "Topics in the mathematical physics of E-infinity theory," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 656-663.
- Muhammad Shoaib & Muhammad Sarwar, 2016. "Multivalued Fixed Point Theorems for Generalized Contractions and Their Applications," Journal of Mathematics, Hindawi, vol. 2016, pages 1-8, October.
- Zoran D. Mitrović & Hassen Aydi & Nawab Hussain & Aiman Mukheimer, 2019. "Reich, Jungck, and Berinde Common Fixed Point Results on ?-Metric Spaces and an Application," Mathematics, MDPI, vol. 7(5), pages 1-10, April.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:41:y:2009:i:3:p:1435-1441. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.